# SDR SWAA2019071634902

- Difficulty date: June 24, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER BULKHEAD SUPPORT CORRODED AT BS. 500D, BETWEEN RBL13 AND RBL 18.5.  R&R BULKHEAD SUPPORT PER SRM.
